Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Bleeding, discomfort in vagina, abdomen after intercourse. On oral contraceptive pills. Cause for discomfort?

Hi, my girlfriend began to bleed after intercourse the other day, all be it rather minor amount and has has quite severe discomfort in her vaginal and lower abdomen area since. Its now been almost 3 days and the discomfort hasnt really subsided. She is fit, healthy and 28 years of age. I have noticed tiny bleeding before but never the discomfort she has now. She takes oral contraception pills daily and has done for many years. Not sure what else information you would need to help give us a steer?
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
HI
Thank for asking to HCM
I really appreciate your concern looking to the history given here if she has history of dyspareunia the such discomfort is likely and might be the uterine bleeding (irregular ) as she is taking oral contraceptive pill, but over all this is noting to worry every thing would be fine soon without the medicine just be patience, take care and have nice day.
Answered: Sat, 10 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor